Alert archive / Florida / Special Weather Statements in 2011
Special Weather Statement, NWS Melbourne, FL
NWS Melbourne, FL issued this special weather statement at Mar 31, 2011, 11:31 AM EDT for 4 counties in Florida. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2011, 11:31 AM EDT (15:31 UTC)
- Expired
- Mar 31, 2011, 12:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 119 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 11:36 AM EDT | TSTM WND GST 52 | Leesburg, FL | KLEE ASOS MEASURED 45 KT/52 MPH WIND GUST FROM 270 DEGREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 3.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 81 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1243 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
665
WWUS82 KMLB 311531
SPSMLB
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1131 AM EDT THU MAR 31 2011
FLZ041-044>046-141-144-311615-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
1131 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...NORTHERN ORANGE COUNTY...
SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 1215 PM EDT.
AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE HARRIS...
MOVING EAST AT 65 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...MIDWAY AND WEKIWA SPRINGS STATE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8196 2896 8195 2896 8166 2905 8166
2906 8164 2913 8164 2927 8137 2927 8123
2861 8097 2861 8099 2859 8096 2850 8093
2849 8196
TIME...MOT...LOC 1531Z 261DEG 65KT 2876 8183
$$
MOSESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 10:26 AM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 31, 10:26 AM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1026 AM EDT THU MAR 31 2011
.DISCUSSION...
FIRST ROUND OF CONVECTION HAS MOVED OFFSHORE...BUT ANOTHER ROUND
OF STRONG TO SEVERE STORMS AND EMBEDDED SUPERCELLS IS MOVING EAST
TO NORTHEASTWARD AT 50 TO 55 MPH. LIMITING FACTOR FOR LATE
MORNING AND AFTERNOON THUNDERSTORM ACTIVITY WILL BE DEGREE OF
INSTABILITY OVER EAST CENTRAL FLORIDA. AREAS NORTH OF CENTRAL
OSCEOLA COUNTY HAVE BEEN WORKED OVER AND STABILIZED BY MORNING
CONVECTION ALL THE WAY TO THE COAST...BUT LOCATIONS TO THE SOUTH
HAVE REMAINED DRY THUS FAR.
THEREFORE...DISCRETE AFTERNOON CONVECTION WILL HAVE BEST CHANCE OF
FIRING UP IN SOUTHERN BREVARD...SOUTHERN OSCEOLA...OKEECHOBEE
COUNTY AND THE TREASURE COAST. BEST FORCING WILL REMAIN NORTH IN
VICINITY TO VIGOROUS UPPER LEVEL TROUGH AND SURFACE LOW BLASTING
THROUGH THE SOUTHEASTERN CONUS AND GULF OF MEXICO. HOWEVER...WIND
FIELDS AND HODOGRAPHS ARE MORE THAN SUPPORTIVE OF DEVELOPMENT AS
0-6 KM BULK SHEAR RANGES FROM 60 TO 70 KNOTS ACROSS EAST CENTRAL
FLORIDA ALONG WITH A 40 TO 45 KNOT LOW LEVEL WIND MAXIMUM. THIS WILL BE
SUPPORTIVE OF ROTATION IN ANY STORMS THAT DEVELOP AS LOW LEVEL
VEERING REMAINS STRONG AHEAD OF THE APPROACHING COLD FRONT.
&&
.AVIATION...
VFR TO MVFR CONDITIONS PREVAILING THROUGH A GOOD CHUNK OF THE DAY.
HOWEVER...NUMEROUS PERIODS OF MVFR TO IFR CONDITIONS WILL OCCUR AS
STRONG TO SEVERE THUNDERSTORMS MOVE ACROSS EAST CENTRAL FLORIDA.
MLB AND VRB WILL REMAIN IN MOSTLY VFR CONDITIONS UNTIL LATE
MORNING AND EARLY AFTERNOON WHEN STORMS DEVELOP FURTHER SOUTH IN
THEIR VICINITY.
&&
.MARINE...
STRONG 15 TO 20 KNOT SOUTHWESTERLY WINDS WILL VEER AROUND TO THE
WEST AND INCREASE TO 20 TO 25 KNOTS BY LATE THIS MORNING...AS A
COLD FRONT APPROACHES EAST CENTRAL FLORIDA. WAVES WILL RANGE FROM
3 TO 5 FEET NEARSHORE AND 5 TO 6 FEET OFFSHORE TODAY AND TONIGHT.
PERIODS ON THE ORDER OF 4 TO 6 SECONDS WILL BE IN PLACE...MAKING
FOR CHOPPY BOATING CONDITIONS AS WIND WAVES WILL BE DRIVING FORCE.
A SMALL CRAFT ADVISORY FOR WINDS WILL REMAIN IN PLACE THROUGH LATE
THURSDAY NIGHT AND EARLY FRIDAY MORNING AS THE COLD FRONT MOVES
THROUGH THE AREA. SMALL CRAFT SHOULD EXERCISE CAUTION NEARSHORE.
REMAIN AWARE OF ANY THUNDERSTORMS MOVING TOWARD THE COAST TODAY AND
TAKE SHELTER IF YOU HEAR THUNDER AND/OR SEE LIGHTNING. ANY
THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE
DAMAGING WINDS...EXCESSIVE LIGHTNING...HAIL AND ISOLATED
TORNADOES.
&&
.FIRE WEATHER...
NO LOW RH CONCERNS TODAY AS MOISTURE WILL REMAIN ABUNDANT IN
ASSOCIATION WITH RAINFALL OCCURRING OVER EAST CENTRAL FLORIDA.
SCATTERED TO NUMEROUS LIGHTNING STORMS WILL OCCUR THROUGH
TODAY...NORTH OF CENTRAL OSCEOLA COUNTY EARLY AND THEN DEVELOPING
SOUTH OF THERE ALL THE WAY TO THE COAST BY LATE MORNING AND EARLY AFTERNOON.
FRIDAY AND INTO THE WEEKEND WILL SEE LOWER RH'S IN THE MID 30S TO
LOWER 40S AS DRIER AIR SPILLS INTO THE PENINSULA. WESTERLY
TRANSPORT WINDS WILL MAKE FOR GOOD DISPERSION.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 80 55 77 57 / 90 20 0 10
MCO 81 57 80 57 / 90 20 10 10
MLB 85 59 78 56 / 80 30 10 10
VRB 85 59 80 56 / 60 40 10 10
LEE 80 55 79 56 / 90 20 0 10
SFB 81 56 80 57 / 90 20 0 10
ORL 80 58 79 59 / 90 20 10 10
FPR 87 59 81 57 / 50 50 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...TORNADO WATCH UNTIL 1 PM EDT THIS AFTERNOON FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 4 AM EDT FRIDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
GUSEMANHazardous weather outlook, Mar 31, 10:42 AM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1042 AM EDT THU MAR 31 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-312200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1042 AM EDT THU MAR 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A TORNADO WATCH REMAINS IN EFFECT UNTIL 1 PM FOR ALL OF EAST CENTRAL FLORIDA. LOW PRESSURE DEVELOPING OVER THE NORTHEAST GULF OF MEXICO WILL STRENGTHEN AS IT TRACKS TO THE CAROLINA COAST THIS EVENING AND PUSHES A COLD FRONT ACROSS EAST CENTRAL FLORIDA TONIGHT. AHEAD OF THE FRONT...WIDESPREAD HEAVY SHOWERS AND LIGHTNING STORMS WILL CONTINUE TO MOVE ONSHORE THE FLORIDA GULF COAST NEAR TAMPA TODAY AND OVERSPREAD CENTRAL FLORIDA. AREAS TO THE SOUTH OF A LINE FROM NORTHERN OSCEOLA COUNTY TO THE ATLANTIC COAST WILL SEE DEVELOPING THUNDERSTORMS LATE THIS MORNING AND THIS AFTERNOON. THIS INCLUDES OSCEOLA...OKEECHOBEE...SOUTHERN BREVARD...INDIAN RIVER...SAINT LUCIE AND MARTIN COUNTIES. THIS IS DUE TO INCREASED INSTABILITY IN THESE AREAS AS MORNING STORMS AND CLOUD COVER HAVE REMAINED NORTH. WINDS IN THE LOWER AND MID LEVELS OF THE ATMOSPHERE ARE ACTUALLY STRONGER THAN YESTERDAY. THE PRIMARY THREAT IS AGAIN DAMAGING STRAIGHT LINE WINDS WITH THE POTENTIAL FOR WIND GUSTS UP TO 75 MPH. SUFFICIENT LOW LEVEL TURNING OF THE WINDS WILL SUPPORT ISOLATED TORNADOES. STORM MOTION WILL BE TOWARD THE NORTHEAST OR EAST AT 50 TO 60 MPH. ...FLOOD IMPACT... HEAVY RAINFALL WILL BE CAPABLE OF PRODUCING A LARGE AREA OF ONE TO TWO INCHES WHICH MAY CAUSE TEMPORARY FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. LOCALIZED AMOUNTS UP TO 3 INCHES WILL BE POSSIBLE. ...MARINE THUNDERSTORM GUST IMPACT... LIGHTNING STORMS ARE EXPECTED TO MOVE QUICKLY TOWARD THE EAST COAST AT 50 TO 60 MPH...AND PUSH RAPIDLY OFFSHORE. A FEW OF THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS BETWEEN 40 AND 50 KNOTS. BOATERS ON INLAND LAKES SHOULD ALSO BE ALERT AS STORMS APPROACH QUICKLY FROM THE WEST. HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES DUE TO GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE HARBOR WELL BEFORE A STORM REACHES YOUR AREA. ...WATERSPOUT IMPACT... THERE IS A THREAT FOR ISOLATED TORNADIC WATERSPOUTS AS STORMS MOVE OFF THE MAINLAND AND ACROSS THE INTRACOASTAL AND ATLANTIC WATERS. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEST TO SOUTHWEST WINDS INCREASING TO 20 TO 25 KNOTS OVER THE OFFSHORE WATERS TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE NEARSHORE WATERS FOR 15 TO 20 KNOT WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/GUSEMAN
In the hours before
Local storm report, Mar 31, 8:32 AM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
832 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 AM FUNNEL CLOUD KENNEDY SPACE CENTER 28.52N 80.68W
03/31/2011 BREVARD FL OTHER FEDERAL
NASA TEST DIRECTOR OBSERVED FUNNEL CLOUD NW OF LAUNCH PAD
39A.
&&
JRCLocal storm report, Mar 31, 9:12 AM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
912 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND GST 6 SW ASTOR 29.09N 81.60W
03/30/2011 M63 MPH LAKE FL PARK/FOREST SRVC
POWER LINES AND TREES DOWN IN OCALA NATIONAL FOREST.
HELICOPTER PIVOTED ON ITS PAD.
&&
JRCLocal storm report, Mar 31, 9:15 AM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
915 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 AM TSTM WND GST SCOTTSMOOR 28.77N 80.88W
03/30/2011 E70 MPH BREVARD FL CO-OP OBSERVER
NUMEROUS LIMBS TORN OFF TREES.
&&
JRCLocal storm report, Mar 31, 9:20 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
920 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM TSTM WND GST CAPE CANAVERAL 28.39N 80.60W
03/31/2011 M0 MPH BREVARD FL OTHER FEDERAL
ASOS KXMR OBSERVATION REMARKS PK WND 31036/1244
&&
JRCLocal storm report, Mar 31, 11:25 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1125 AM EDT THU MAR 31 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG PORT ORANGE 29.12N 81.03W
03/30/2011 VOLUSIA FL TRAINED SPOTTER
VERY LARGE 30 FOOT TALL TREE FELL ON HOME DESTROYING
CORNER OF ROOF NEAR INTERSECTION OF SPRUCE CREEK ROAD AND
SUN LAKE DRIVE.
&&
JRCSpecial weather statement, Mar 31, 11:31 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1131 AM EDT THU MAR 31 2011
FLZ041-044>046-141-144-311615-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
1131 AM EDT THU MAR 31 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER LAKE COUNTY...NORTHERN ORANGE COUNTY...
SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...
* UNTIL 1215 PM EDT.
AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE HARRIS...
MOVING EAST AT 65 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE DEBARY...DE BARY...MIDWAY AND WEKIWA SPRINGS STATE PARK.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2896 8196 2896 8195 2896 8166 2905 8166
2906 8164 2913 8164 2927 8137 2927 8123
2861 8097 2861 8099 2859 8096 2850 8093
2849 8196
TIME...MOT...LOC 1531Z 261DEG 65KT 2876 8183
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 12:38 AM EDT | Special Marine Warning | MLB | 82 min | |
| Mar 31, 3:42 AM EDT | Small Craft Advisory for Winds | MLB | 24 hr | |
| Mar 31, 6:16 AM EDT | Special Weather Statement | MLB | Lake | 59 min |
| Mar 31, 6:58 AM EDT | Special Weather Statement | MLB | Brevard, Lake, Orange, Osceola, Seminole, Volusia | 62 min |
| Mar 31, 7:04 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 56 min |
| Mar 31, 7:27 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 63 min |
| Mar 31, 7:33 AM EDT | Special Marine Warning | MLB | 117 min | |
| Mar 31, 7:43 AM EDT | Tornado Warning | MLB | Brevard, Seminole, Volusia | 42 min |
| Mar 31, 8:13 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Volusia | 47 min |
| Mar 31, 8:30 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Indian River, Osceola | 27 min |
| Mar 31, 9:01 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 59 min |
| Mar 31, 10:16 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole | 59 min |
| Mar 31, 10:37 AM EDT | Tornado Warning | MLB | Lake, Orange, Seminole, Volusia | 53 min |
| Mar 31, 10:38 AM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 31, 11:51 AM EDT | Tornado Warning | MLB | Brevard, Seminole, Volusia | 24 min |
| Mar 31, 12:15 PM EDT | Tornado Warning | MLB | Brevard | 19 min |
| Mar 31, 12:31 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 59 min |
| Mar 31, 12:32 PM EDT | Tornado Warning | MLB | Osceola | 43 min |
| Mar 31, 12:47 PM EDT | Special Marine Warning | MLB | 88 min | |
| Mar 31, 1:05 PM EDT | Tornado Warning | MLB | Brevard, Osceola | 23 min |
| Mar 31, 1:59 PM EDT | Special Marine Warning | MLB | 2 hr | |
| Mar 31, 2:15 PM EDT | Special Weather Statement | MLB | Lake, Volusia | 45 min |
| Mar 31, 2:21 PM EDT | Special Marine Warning | MLB | 54 min | |
| Mar 31, 3:58 PM EDT | Special Weather Statement | MLB | Orange | 62 min |
| Mar 31, 5:52 PM EDT | Special Weather Statement | MLB | Indian River | 53 min |
| Mar 31, 5:53 PM EDT | Special Marine Warning | MLB | 112 min |
Nearby
Special Weather Statements in Florida, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.